Theoretical and Mathematical Physics

, Volume 38, Issue 3, pp 212–219 | Cite as

Scaling of inclusive form factors with respect to a generalized scaled variable

  • S. I. Maksimov
Article
  • 29 Downloads

Keywords

Form Factor Inclusive Form 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. N. Bogolyubov, V. S. Vladimirov, and A. N. Tavkhelidze, Teor. Mat. Fiz.,12, 3 (1972);12, 305 (1972).Google Scholar
  2. 2.
    B. I. Zav'yalov, Teor. Mat. Fiz.,17, 178 (1973);19, 163 (1974);33, 310 (1977).Google Scholar
  3. 3.
    H. D. Politzer, Phys. Rep.14C, 129 (1974).Google Scholar
  4. 4.
    M. Morciano and H. Pagels, Phys. Rep.,36C, 137 (1978).Google Scholar
  5. 5.
    H. L. Anderson, V. K. Bharadwaj, N. E. Booth, et al., Phys. Rev. Lett.,37, 4 (1976);38, 1450 (1977); W. B. Atwood, E. D. Bloom, R. L. A. Cottrell, et al., Phys. Lett. B,64, 479 (1976).Google Scholar
  6. 6.
    O. Nachtmann, Proc. 1977 Hamburg Symp. on Lepton and Photon Interactions at High Energies, Hamburg (1977).Google Scholar
  7. 7.
    Taizo Mjta, Prog. Theor. Phys.,55, 983 (1976);56, 1000 (1976); Kyoto Univ. Report RIFP-295, Kyoto (1977).Google Scholar
  8. 8.
    W. H. Kozyrski and S. J. Maximov, Kiev Report ITP-78-8E, Kiev (1978).Google Scholar
  9. 9.
    I. A. Ibragimov and Yu. V. Linnik, Independent and Stationary Connected Quantities [in Russian], Nauka (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • S. I. Maksimov

There are no affiliations available

Personalised recommendations